The $(C,\,1)$-summability of the expansions of functions in periodic multiplicative orthonormal systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1969), pp. 112-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_12_a14,
author = {M. A. Yastrebova},
title = {The $(C,\,1)$-summability of the expansions of functions in periodic multiplicative orthonormal systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {112--123},
year = {1969},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_12_a14/}
}
TY - JOUR AU - M. A. Yastrebova TI - The $(C,\,1)$-summability of the expansions of functions in periodic multiplicative orthonormal systems JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 112 EP - 123 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1969_12_a14/ LA - ru ID - IVM_1969_12_a14 ER -
M. A. Yastrebova. The $(C,\,1)$-summability of the expansions of functions in periodic multiplicative orthonormal systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1969), pp. 112-123. http://geodesic.mathdoc.fr/item/IVM_1969_12_a14/